# SDR ABXA9700792

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991050310
- Condition: Cracked
- Location: Bs 852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB CRACKED AT STA 852, LEFT SIDE.  REPAIRED IAW ABX REA D953-17673-MR.
